# SDR CA080117001

- Difficulty date: January 10, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Part time: 21,835 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT,IN CRUISE, LT ENGINE FLAMED OUT WITH NO PREVIOUS WARNINGS. FLIGHT CREW TRIED TO RESTART LT WITHOUT SUCCESS. AC LANDED. NO ENGINE EXCEEDANCES FOUND. NO EVIDENCE OF WATER CONTAMINATION IN MAIN FUEL TANKS AND FUEL FILTER HOUSING.  PERFORMED A VISUAL EXTERNAL AC INSP AND NO EVIDENCE OF LIGHTNING STRIKE. CHECKED ENGINE THROTTLE RIGGING, FOUND OK. CHECKED FEEDBACK CABLE, FOUND OK. DURING T/S THE ENGINE STARTS NORMALLY, AND ALL ENGINE PARAMETERS ARE STABLES AND NORMAL. POWER ASSURANCE CHECK PERFORMED AND ALL ENGINE PARAMETERS ARE WITHIN SERVICEABLE LIMITS.
